Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Crocin 1000 MG Tablet Questions

I am terribly coughing from 5 days. Nd sometimes with fever nd it s going away without any paracetamol or crocin but still I am coughing.

Dr. Mool Chand Gupta 93% (36829 ratings)
MD - Pulmonary, DTCD
Pulmonologist, Faridabad
Steam inhalation. Avoid dust, smoke, pollution and cold exposure. Can be flu. will take sometime to settle. No relief xray chest, cbcesr to know cause
1 person found this helpful
Submit FeedbackFeedback

My neck is very slightly swollen and painful. Past 5 days had fever which didn't subside and kept coming back even after taking crocin and dolo. Only paracetamol worked. My local doc gave a small bottle of thyroid tablets long back. But I've not been regular with the usage. And also forgot the name now. What tablets can be used for Hypothyroidism?

Dr. Yogesh Chavan 93% (812 ratings)
MD - Ayurveda, BAMS, DYA, PGDEMS
Ayurveda, Nashik
My neck is very slightly swollen and painful. Past 5 days had fever which didn't subside and kept coming back even af...
Hi, Lybrates user. First of all check thyroid function test, only then medicines can be advised. Such medicine's dose depends on your Thyroid level, symptoms, age etc.
Submit FeedbackFeedback

I am 20 years old man and have fever from few days and I am using crocin and paracetamol medicine. Pleas give me suggestion for some other medicine.

Dr. Lalit Kumar Tripathy 91% (20279 ratings)
MBBS
General Physician, Cuttack
I am 20 years old man and have fever from few days and I am using crocin and paracetamol medicine. Pleas give me sugg...
1. Do blood examination like esr, cbc, widal/ typhidot test, blood for mp/malaria antigen and dengue antigen (ns1) test, urine re/me after consulting physician and follow the advice and treatment 2. Consult me for further advice.
Submit FeedbackFeedback

Fever may be. Morning cold walk. Sneeze a few. Thanks. Yesterday crocin. Paracetamol today 500. Suggest plz.

Dr. Prashant K Vaidya 89% (18372 ratings)
Diploma In Gastroenterology, Diploma In Dermatology, BHMS
Homeopath, Hyderabad
Fever may be. Morning cold walk. Sneeze a few. Thanks. Yesterday crocin. Paracetamol today 500. Suggest plz.
A fever can cause you to sweat and lose more water than normal. Fevers can also cause you to feel so sick that you don’t want to eat or drink anything at all. When you are sick with the flu or any virus, make an extra effort to drink water to prevent dehydration. Ice water not only helps you stay hydrated, but it can also cool you off.
1 person found this helpful
Submit FeedbackFeedback

My mother has 49 years old. She is suffering from heavy back pain. He has used general medicine like crocin and Paracetamol. Can you please suggest to cure this problem.

Dr. Sajeev Kumar 90% (38911 ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
My mother has 49 years old. She is suffering from heavy back pain. He has used general medicine like crocin and Parac...
our mother may have intervertebral disc prolapse which needs to be checked by an MRI and physiotherapy and appropriate treatment started. She needs to take rest and do small movements and mild exercises . She can also use a belt for support
Submit FeedbackFeedback

I m18 years old boy I am suffering from headache from last 5 month daily I take a crocin (paracetamol 2000 mg or 3000 mg )it safe for me or which medicine I should take.

MBBS, Diploma Emergency medicine
General Physician, Patiala
I m18 years old boy I am suffering from headache from last 5 month daily I take a crocin (paracetamol 2000 mg or 3000...
Good evening sorry to hear about your problem you are taking a very high dose of paracetamol and it can cause injury to your liver there are many causes of headache so we need full history to help you out you can consult me online and I will be happy to help you thanks a lot.
Submit FeedbackFeedback

My son aged 14 prescribed solvin cold with dolo 650. Both contains paracetamol. Will it be overdose as both the table contains paracetamol? Is it mistakenly prescribed?

Dr. Jayvirsinh Chauhan 93% (30821 ratings)
MD - Homeopathy, BHMS
Homeopathy Doctor, Vadodara
My son aged 14 prescribed solvin cold with dolo 650. Both contains paracetamol. Will it be overdose as both the table...
Yes it is an overdose if he is below 50 kg weight better take homoeopathic treatment. Minimum medicine maximum effect. You can consult me at Lybrate for homoeopathic treatment.
Submit FeedbackFeedback

I have suffer fever 10 days. Me used paracetamol daily but no result. Please help me.

Dr. Manoj Kumar Jha 89% (9085 ratings)
MBBS, MBA (Healthcare)
General Physician, Delhi
I have suffer fever 10 days. Me used paracetamol daily but no result. Please help me.
take tab crocin 500 mg one sos for fever. if fever is persisting then do CBC typhidot , malarial antigen. consult again with report.
Submit FeedbackFeedback

What tablet should I take for one headache, because some tablets such as aceclofenac paracetamol are irritating my stomach.

Dr. Lalit Kumar Tripathy 91% (20279 ratings)
MBBS
General Physician, Cuttack
What tablet should I take for one headache, because some tablets such as aceclofenac paracetamol are irritating my st...
Paracetamol is better than aceclofenac.It causes less gastric irritation.Take one tablet of crocin 500mg sos after food up to a maximum of three tablets daily. You can have one tablet of rantac 150 mg twice daily before food
4 people found this helpful
Submit FeedbackFeedback

I am suffering from fever from past two weeks. Which tablet is better to take for fever and why other than paracetamol?

Dr. Manoj Kumar Jha 89% (9085 ratings)
MBBS, MBA (Healthcare)
General Physician, Delhi
I am suffering from fever from past two weeks. Which tablet is better to take for fever and why other than paracetamol?
take tab crocin one sos for fever if not ok in 3 days, consult again or consult doctor.do widal test, typhidot, malarial antigen CBC, inform report.
Submit FeedbackFeedback